Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/505
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTuck, E.en
dc.contributor.authorStokes, Y.en
dc.contributor.authorSchwartz, L.en
dc.date.issued1997en
dc.identifier.citationJournal of Engineering Mathematics, 1997; 32(1):27-40en
dc.identifier.issn0022-0833en
dc.identifier.urihttp://hdl.handle.net/2440/505-
dc.language.isoenen
dc.publisherKLUWER ACADEMIC PUBLen
dc.titleSlow Slumping of a Very Viscous Liquid Bridgeen
dc.typeJournal articleen
dc.identifier.rmid0030006775en
dc.identifier.doi10.1023/A:1004200926153en
dc.identifier.pubid70781-
pubs.library.collectionApplied Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidStokes, Y. [0000-0003-0027-6077]en
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.